# SDR DALA2021021000776

- Difficulty date: February 10, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 55,775 hours, 25,881 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 3274 ON BASE LEG SMELLED A "DIRTY SOCK" SMELL. FA REPORTED STRONG " DIRTY SOCK" SMELL IN ENTIRE CABIN. NO SMOKE JUST SMELL. CORRECTIVE ACTION: FOUND INTERNAL OIL LK FROM APU. REPAIRED OIL LEAK PER DELTA WORK CARD 0550-2002 AND 4900. (7565524)
